# SDR WX0A2015040272503

- Difficulty date: March 29, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- Aircraft time: 68,451 hours, 24,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANTS  LT FLASHLIGHT NOT WORKING.  R & R AFT FLIGHT ATTENDANTS LT FLASHLIGHT BATTERY IAW MM 25-64-00.
